Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Breasts cancer, spreading to liver. Why vomiting and diarrhea?

My sister has breast cancer and its now spread to the liver and spine she is South Africa. the doctors said her liver is enlarged now. Are there any suppliments that I could buy to help her secondly, what are her chances or how long roughly are we looking at? some days she is constantly vomiting and diarhea all day. please tell me something
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response
Hi, breast cancer involving liver needs chemotherapy treatment, provided the bilirubin is normal or less than 1.5 gm/ dl. If that's not the case, we should give her good supportive care, which includes medicines for vomiting, loose motion, and pain. I think you must take her to medical oncologist as the bottom line is , if we can control the disease with chemotherapy we should use it and if not at least we should support her last 2 to 6 months. We can't live her like this. Take care.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor